Skip navigation
Skip navigation

Nonlocal solitons

Krolikowski, Wieslaw; Bang, Ole; Briedis, Dahliyani; Dreischuh, Alexander; Edmundson, Darran; Luther-Davies, Barry; Neshev, Dragomir; Nikolov, Nikola; Petersen, D; Rasmussen, Jens J; Wyller, John


We review our recent works on spatial solitons in nonlocal nonlinear media. In particular, we discuss stabilization of two dimensional bright solitons and vortex ring solitons as well as interaction of dark solitons.

CollectionsANU Research Publications
Date published: 2005
Type: Conference paper
Source: Proceeding of SPIE Nonlinear Optics Applications Volume 5949
DOI: 10.1117/12.622416


There are no files associated with this item.

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator